# SDR ASAA2018012623629

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200294
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500D, LBL 30, FRAME HAS AREA OF CORROSION.  ACFT GROUNDED.  REPAIRED THE FRAME IAW EA 53EA 19890.
